Alert archive / Oregon / Gale Warnings in 2017
Gale Warning 36, NWS Medford, OR
NWS Medford, OR issued this gale warning at Jul 9, 2017, 2:45 PM PDT. It took effect at Jul 10, 2017, 11:00 AM PDT. It was in force for 42 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 9, 2017, 2:45 PM PDT (21:45 UTC)
- In effect from
- Jul 10, 2017, 11:00 AM PDT
- Expired
- Jul 12, 2017, 5:00 AM PDT
- In force
- 42 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
147 WHUS76 KMFR 092145 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 245 PM PDT SUN JUL 9 2017 PZZ356-376-101045- /O.EXT.KMFR.SC.Y.0066.000000T0000Z-170712T1200Z/ /O.NEW.KMFR.GL.W.0036.170710T1800Z-170712T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 245 PM PDT SUN JUL 9 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY... ...GALE WARNING IN EFFECT FROM 11 AM MONDAY TO 5 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM MONDAY TO 5 AM PDT WEDNESDAY. * WINDS...NORTH WINDS 20 TO 30 KT WILL INCREASE TO NORTH GALES 25 TO 35 KT WITH HIGHER GUSTS MONDAY AFTERNOON AND EVENING. WINDS WILL DIMINISH TO 20 TO 30 KT TUESDAY MORNING...BUT NORTH GALES 25 TO 35 KT WILL RETURN TUESDAY AFTERNOON AND EVENING... DIMINISHING LATE TUESDAY NIGHT. * SEAS...STEEP TO VERY STEEP WIND DRIVEN SEAS 6 TO 10 FEET. SEAS WILL BE HEAVIEST IN THE AFTERNOONS AND EVENINGS. * AREAS AFFECTED...ALL AREAS WILL BE AFFECTED BY SMALL CRAFT ADVISORY CONDITIONS. THE GALES AND VERY STEEP SEAS WILL OCCUR SOUTH OF CAPE SEBASTIAN BETWEEN 8 AND 30 NM OFFSHORE. * VIEW THE HAZARD AREA IN DETAIL AT HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ350-370-101045- /O.EXB.KMFR.SC.Y.0066.170710T1800Z-170712T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 245 PM PDT SUN JUL 9 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM MONDAY TO 5 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM MONDAY TO 5 AM PDT WEDNESDAY. * WINDS...NORTH WINDS 10 TO 20 KT WILL INCREASE TO 15 TO 25 KT MONDAY AFTERNOON AND EVENING. WINDS WILL DIMINISH TO 10 TO 20 KT TUESDAY MORNING...THEN INCREASE TO 15 TO 25 KT AGAIN TUESDAY AFTERNOON AND EVENING. * SEAS...STEEP WIND DRIVEN SEAS 2 TO 4 FEET WILL BUILD TO 4 TO 6 FEET MONDAY AFTERNOON....THEN PERSIST THROUGH TUESDAY NIGHT. * AREAS AFFECTED...THE STRONGEST WINDS AND HEAVIEST SEAS WILL OCCUR SOUTH OF CAPE ARAGO BEYOND 5 NM OF THE COAST..EXCEPT CLOSER NEAR CAPE BLANCO. * VIEW THE HAZARD AREA IN DETAIL AT HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
5 follow-up statements
693 WHUS76 KMFR 100938 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 238 AM PDT MON JUL 10 2017 PZZ356-376-102245- /O.CON.KMFR.SC.Y.0066.000000T0000Z-170712T1200Z/ /O.CON.KMFR.GL.W.0036.170710T1800Z-170712T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 238 AM PDT MON JUL 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT WEDNESDAY... * WINDS...NORTH WINDS 20 TO 30 KT WILL INCREASE TO NORTH GALES 25 TO 35 KT WITH HIGHER GUSTS THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH TO 20 TO 30 KT TUESDAY MORNING...BUT NORTH GALES 25 TO 35 KT WILL RETURN TUESDAY AFTERNOON AND EVENING... DIMINISHING LATE TUESDAY NIGHT. * SEAS...STEEP TO VERY STEEP WIND DRIVEN SEAS 6 TO 10 FEET. SEAS WILL BE HEAVIEST IN THE AFTERNOONS AND EVENINGS. * AREAS AFFECTED...ALL AREAS WILL BE AFFECTED BY SMALL CRAFT ADVISORY CONDITIONS. THE GALES AND VERY STEEP SEAS WILL OCCUR SOUTH OF CAPE SEBASTIAN BETWEEN 8 AND 30 NM OFFSHORE. * VIEW THE HAZARD AREA IN DETAIL AT HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ350-370-102245- /O.CON.KMFR.SC.Y.0066.170710T1800Z-170712T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 238 AM PDT MON JUL 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT WEDNESDAY... * WINDS...NORTH WINDS 10 TO 20 KT WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH TO 10 TO 20 KT TUESDAY MORNING...THEN INCREASE TO 15 TO 25 KT AGAIN TUESDAY AFTERNOON AND EVENING. * SEAS...STEEP WIND DRIVEN SEAS 2 TO 4 FEET WILL BUILD TO 4 TO 6 FEET THIS AFTERNOON....THEN PERSIST THROUGH TUESDAY NIGHT. * AREAS AFFECTED...THE STRONGEST WINDS AND HEAVIEST SEAS WILL OCCUR SOUTH OF CAPE ARAGO BEYOND 5 NM OF THE COAST..EXCEPT CLOSER NEAR CAPE BLANCO. * VIEW THE HAZARD AREA IN DETAIL AT HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
040 WHUS76 KMFR 102149 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 249 PM PDT MON JUL 10 2017 PZZ356-376-111100- /O.CON.KMFR.GL.W.0036.000000T0000Z-170712T1200Z/ /O.CON.KMFR.SC.Y.0066.000000T0000Z-170712T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 249 PM PDT MON JUL 10 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WINDS...NORTH GALES 25 TO 35 KT WITH GUSTS TO 40 KT THROUGH THIS EVENING. WINDS WILL DIMINISH TO 20 TO 30 KT TUESDAY MORNING...BUT NORTH GALES 25 TO 35 KT WILL RETURN TUESDAY AFTERNOON AND EVENING. WINDS WILL THEN DIMINISH LATE TUESDAY NIGHT. * SEAS...STEEP TO VERY STEEP WIND DRIVEN SEAS 7 TO 11 FEET. SEAS WILL BE HEAVIEST IN THE AFTERNOONS AND EVENINGS. * AREAS AFFECTED...ALL OF THE WATERS SOUTH OF CAPE BLANCO WILL AT LEAST BE AFFECTED BY SMALL CRAFT ADVISORY CONDITIONS. THE GALES AND VERY STEEP SEAS WILL OCCUR SOUTH OF CAPE SEBASTIAN BETWEEN 5 AND 30 NM OFFSHORE. * VIEW THE HAZARD AREA IN DETAIL AT HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ350-370-111100- /O.CON.KMFR.SC.Y.0066.000000T0000Z-170712T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 249 PM PDT MON JUL 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WINDS...NORTH WINDS 15 TO 25 KT THROUGH THIS EVENING. WINDS WILL DIMINISH TO 10 TO 20 KT TUESDAY MORNING...THEN INCREASE TO 15 TO 25 KT AGAIN TUESDAY AFTERNOON AND EVENING. * SEAS...STEEP WIND DRIVEN SEAS OF 5 TO 7 FEET WILL PERSIST THROUGH TUESDAY NIGHT. * AREAS AFFECTED...THE STRONGEST WINDS AND HEAVIEST SEAS WILL OCCUR SOUTH OF REEDSPORT BEYOND 5 NM OF THE COAST..EXCEPT CLOSER SOUTH OF BANDON. * VIEW THE HAZARD AREA IN DETAIL AT HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
796 WHUS76 KMFR 110942 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 242 AM PDT TUE JUL 11 2017 PZZ356-376-112300- /O.CON.KMFR.GL.W.0036.000000T0000Z-170712T1200Z/ /O.CON.KMFR.SC.Y.0066.000000T0000Z-170712T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 242 AM PDT TUE JUL 11 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WINDS...NORTH 20 TO 30 KT THIS MORNING...BUT NORTH GALES 25 TO 35 KT WILL RETURN THIS AFTERNOON AND EVENING. WINDS WILL THEN DIMINISH LATE TONIGHT. * SEAS...STEEP TO VERY STEEP WIND DRIVEN 7 TO 11 FEET. SEAS WILL BE HEAVIEST IN THE AFTERNOONS AND EVENINGS. * AREAS AFFECTED...ALL OF THE WATERS SOUTH OF CAPE BLANCO WILL AT LEAST BE AFFECTED BY SMALL CRAFT ADVISORY CONDITIONS. THE GALES AND VERY STEEP SEAS WILL OCCUR SOUTH OF GOLD BEACH BETWEEN 5 AND 30 NM OFFSHORE. * VIEW THE HAZARD AREA IN DETAIL AT HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ350-370-112300- /O.CON.KMFR.SC.Y.0066.000000T0000Z-170712T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 242 AM PDT TUE JUL 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WINDS...NORTH 10 TO 20 KT THIS MORNING...THEN INCREASE TO 15 TO 25 KT AGAIN THIS AFTERNOON AND EVENING. * SEAS...STEEP WIND DRIVEN 5 TO 7 FEET THROUGH TONIGHT. * AREAS AFFECTED...THE STRONGEST WINDS AND HEAVIEST SEAS WILL OCCUR SOUTH OF COOS BAY BEYOND 5 NM OF THE COAST..EXCEPT CLOSER SOUTH OF BANDON. * VIEW THE HAZARD AREA IN DETAIL AT HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
269 WHUS76 KMFR 112216 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 316 PM PDT TUE JUL 11 2017 PZZ356-376-121130- /O.EXT.KMFR.SC.Y.0066.000000T0000Z-170713T0600Z/ /O.CON.KMFR.GL.W.0036.000000T0000Z-170712T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 316 PM PDT TUE JUL 11 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT THROUGH 11 PM PDT WEDNESDAY EVENING... * WINDS...NORTH GALES 25 TO 35 KT TONIGHT. WINDS WILL THEN DIMINISH EARLY WEDNESDAY WITH WINDS AT 20 TO 25 KT THROUGH WEDNESDAY EVENING. * SEAS...STEEP TO VERY STEEP WIND DRIVEN AT 7 TO 11 FEET THROUGH TONIGHT THEN 5 TO 8 FEET ON WEDNESDAY. SEAS WILL BE HEAVIEST IN THE AFTERNOONS AND EVENINGS. * AREAS AFFECTED...ALL OF THE WATERS SOUTH OF CAPE BLANCO WILL AT LEAST BE AFFECTED BY SMALL CRAFT ADVISORY CONDITIONS. THE GALES AND VERY STEEP SEAS WILL OCCUR TONIGHT SOUTH OF GOLD BEACH BETWEEN 5 AND 30 NM OFFSHORE. * VIEW THE HAZARD AREA IN DETAIL AT HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ350-370-121130- /O.CON.KMFR.SC.Y.0066.000000T0000Z-170712T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 316 PM PDT TUE JUL 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WINDS...NORTH 15 TO 25 KT THROUGH TONIGHT WITH A PEAK THIS EVENING. * SEAS...STEEP WIND DRIVEN 5 TO 7 FEET THROUGH TONIGHT. * AREAS AFFECTED...THE STRONGEST WINDS AND HIGHEST SEAS WILL OCCUR SOUTH OF COOS BAY BEYOND 5 NM OF THE COAST..EXCEPT CLOSER SOUTH OF BANDON. * VIEW THE HAZARD AREA IN DETAIL AT HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
658 WHUS76 KMFR 120914 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 214 AM PDT WED JUL 12 2017 PZZ356-376-122215- /O.CON.KMFR.GL.W.0036.000000T0000Z-170712T1200Z/ /O.CON.KMFR.SC.Y.0066.000000T0000Z-170713T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 214 AM PDT WED JUL 12 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... * WINDS...NORTH GALES 25 TO 35 KT...DECREASING TO 20 TO 25 KT EARLY THIS MORNING. * SEAS...STEEP TO VERY STEEP WIND DRIVEN AT 7 TO 11 FEET...DECREASING TO 5 TO 8 FEET THIS MORNING. * AREAS AFFECTED...ALL OF THE WATERS SOUTH OF CAPE BLANCO WILL AT LEAST BE AFFECTED BY SMALL CRAFT ADVISORY CONDITIONS. THE GALES AND VERY STEEP SEAS WILL OCCUR INTO EARLY THIS MORNING SOUTH OF GOLD BEACH BETWEEN 5 AND 30 NM OFFSHORE. * VIEW THE HAZARD AREA IN DETAIL AT HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ350-370-121200- /O.CON.KMFR.SC.Y.0066.000000T0000Z-170712T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 214 AM PDT WED JUL 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... * WINDS...NORTH 15 TO 25 KT INTO EARLY THIS MORNING. * SEAS...STEEP WIND DRIVEN 5 TO 7 FEET INTO EARLY THIS MORNING. * AREAS AFFECTED...THE STRONGEST WINDS AND HIGHEST SEAS WILL OCCUR SOUTH OF BANDON BEYOND 5 NM OF THE COAST..EXCEPT CLOSER NEAR CAPE BLANCO. * VIEW THE HAZARD AREA IN DETAIL AT HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Jul 9, 9:17 AM PDT, 5 hours 28 minutes earlier.
Area forecast discussion, Jul 9, 9:17 AM PDT, 5 hours 28 minutes before
Area Forecast Discussion National Weather Service Medford OR 917 AM PDT Sun Jul 9 2017 .UPDATE... An update has been made to make some minor adjustments to the marine layer forecast along and near the coast today. BTL && .DISCUSSION... It will be 5 to 10 degrees cooler across the forecast area today as westerly flow increases. The marine layer will push off of the coast and mostly dissipate again today, so expect a sunny afternoon even across coastal areas. BTL && .AVIATION...09/06Z TAF CYCLE...Along the coast and over the coastal waters...IFR Low clouds and patchy fog will linger near shore from Brookings southward and have developed over the near shore waters north of Cape Blanco. These conditions will spread into the Coquille Valley including North Bend after 07Z then dissipate back to the coast after 15Z Sunday morning. Inland...Clear skies will prevail through Sunday afternoon. /FB && .MARINE...Updated 300 AM PDT Sunday 9 July 2017...High pressure offshore and a thermal trough near the coast will produce strong north winds and steep choppy seas through the next week. Small craft advisory winds and seas will persist in the waters south of Cape Blanco through at least Tuesday evening. Winds will peak during the afternoon and evening hours...strongest south of Gold Beach from 10 to 40 NM from shore. Winds will likely be strongest on Monday afternoon and evening and nearly as strong on Tuesday. Sven && .FIRE WEATHER...Updated 300 AM Sunday 9 July 2017...The main concern over the next couple of days is gusty afternoon and evening winds over inland areas, especially east of the Cascades, combined with low relative humidities. At this time it appears that conditions will not reach Red Flag Warning criteria across FWZ 285. Will continue with a headline in the Fire Weather Forecast for enhanced winds and low RH, but no warning is expected to be needed due to insufficient coverage and duration of criteria. BTL/Sven && .PREV DISCUSSION... /Issued 307 AM PDT Sun Jul 9 2017/ DISCUSSION...Marine layer stratus has filled into the coast and coastal valleys north of Cape Blanco, and along the coastline near Brookings. Elsewhere, skies are clear this morning. It will be another warm day today, but not as warm as yesterday, as an upper level impulse is expected to bring a slightly cooler airmass in overhead by this afternoon. This weak and dry cold front will produce the coolest day of the week on Monday, with temperatures actually dropping to near, or even very slightly below, normal for this time of year. The overhead trough and the front will produce a more extensive marine layer tonight into Monday morning, with low clouds and fog expected to push well into the Umpqua basin, and perhaps into the lower Rogue Valley as well. Some areas may even see some drizzle or very light rain, especially in the coastal ranges where upslope will be strongest. The more seasonable temperatures won't last long, however, as high pressure will return and the pattern will quickly revert to the same set-up as the past several days, that is southwest flow aloft with strong ridging over the southwest US and troughing within the Gulf of Alaska. Expect steadily warming temperatures through the week, with nightly incursions of the marine layer along the coast. Throughout this time, monsoonal moisture and impulses will slide by to our east, with little influence on our forecast area. This may change late next weekend, as the ridge shifts further west and the monsoonal flow begins to track through Lake and Modoc, or even Klamath, counties. Have added a slight chance of thunderstorms to the forecast next Sunday evening to illustrate this possibility, but confidence remains very low at this time range. -BPN && .MFR WATCHES/WARNINGS/ADVISORIES... OR...None. CA...None. Pacific Coastal Waters... -Small Craft Advisory until 5 PM PDT Wednesday for PZZ356-376. BTL/BPN/SBN
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.